(Havoc), can I start my pct early? or wait on lower dose?

  1. New Member
    tmachovec's Avatar
    Stats
    6'2"  192 lbs.
    Join Date
    Feb 2008
    Age
    34
    Posts
    73
    Rep Power
    120
    Level
    8
    Lv. Percent
    13.89%

    (Havoc), can I start my pct early? or wait on lower dose?


    I am on a havoc cycle of 10,20,30 then 30 everyday. so far 30/30/40. I am at the end of week three and I am having to typical side effects I guess. Lethargy, back pain, no libido (shutdown), general feeling of restlessness. I have not been sleeping well either.

    I knew all of these were possible when I started this compound. From reading other posts it sounds like I have killed my estrogen. I only took 30 mg yesterday and I am starting week four today. Otherwise, I have really enjoyed the cycle especially the strength gains.

    How long will it take for my body to adjust to the lower dose or should I stop completely and start my pct? Tamox, CEL pct assist, PAL anabolic edge. I will add a anti-cort at week three. Not sure on the AI, if any.

  2. Elite Member
    TimberLakers's Avatar
    Stats
    6'1"  190 lbs.
    Join Date
    May 2008
    Posts
    7,388
    Rep Power
    17052
    Level
    55
    Lv. Percent
    70.24%
    Achievements Activity ProPosting ProPosting Authority

    A lower dose wont necessarily bring back your libido at all... and definitely wont help the pumps.

    If you feel like its time to stop, then start PCT immediately... If you're having a good cycle - you may want to stretch the end out a couple more days unless the sides are too strong for your liking. Week 4 is a pretty strong week for epi.

    Pumps you can take some Taurine to mitigate. DHEA helps a lot with lethargy and shutdown to some extent.
  3. Bananas
    TripDog's Avatar
    Stats
    5'10"  201 lbs.
    Join Date
    Mar 2006
    Posts
    10,084
    Rep Power
    5553
    Level
    62
    Lv. Percent
    41.82%
    Achievements Activity AuthorityActivity ProPosting ProPosting AuthorityPosting Veteran

    Quote Originally Posted by tmachovec View Post
    I am on a havoc cycle of 10,20,30 then 30 everyday. so far 30/30/40. I am at the end of week three and I am having to typical side effects I guess. Lethargy, back pain, no libido (shutdown), general feeling of restlessness. I have not been sleeping well either.

    I knew all of these were possible when I started this compound. From reading other posts it sounds like I have killed my estrogen. I only took 30 mg yesterday and I am starting week four today. Otherwise, I have really enjoyed the cycle especially the strength gains.

    How long will it take for my body to adjust to the lower dose or should I stop completely and start my pct? Tamox, CEL pct assist, PAL anabolic edge. I will add a anti-cort at week three. Not sure on the AI, if any.
    Dude jump on 100-200mg of dhea a day to help with most of these issues at hand. Check wally world.
    The LORD is my rock, my fortress, and my savior; my God is my rock, in whom I find protection. He is my shield, the power that saves me, and my place of safety.-Psalm 18:2
    •   
       

  4. Diamond Member
    Trauma1's Avatar
    Stats
    5'11"  220 lbs.
    Join Date
    Feb 2006
    Age
    35
    Posts
    15,424
    Rep Power
    57342
    Level
    72
    Lv. Percent
    77.67%
    Achievements Activity AuthorityActivity ProPosting ProPosting AuthorityPosting Veteran

    I agree, DHEA at 100-150mg should do the trick.

    Evolutionary Muse - Inspire to Evolve
    Legendary

  5. Bananas
    TripDog's Avatar
    Stats
    5'10"  201 lbs.
    Join Date
    Mar 2006
    Posts
    10,084
    Rep Power
    5553
    Level
    62
    Lv. Percent
    41.82%
    Achievements Activity AuthorityActivity ProPosting ProPosting AuthorityPosting Veteran

    Quote Originally Posted by Trauma1 View Post
    I agree, DHEA at 100-150mg should do the trick.
    Brothers bond, cant go wrong.....
    The LORD is my rock, my fortress, and my savior; my God is my rock, in whom I find protection. He is my shield, the power that saves me, and my place of safety.-Psalm 18:2
  6. Diamond Member
    Trauma1's Avatar
    Stats
    5'11"  220 lbs.
    Join Date
    Feb 2006
    Age
    35
    Posts
    15,424
    Rep Power
    57342
    Level
    72
    Lv. Percent
    77.67%
    Achievements Activity AuthorityActivity ProPosting ProPosting AuthorityPosting Veteran

    Quote Originally Posted by TripDog View Post
    Brothers bond, cant go wrong.....
    Agreed.......I think it's even written in the constitution!

    Evolutionary Muse - Inspire to Evolve
    Legendary

  7. Banned
    Cub's Avatar
    Stats
    5'11"  218 lbs.
    Join Date
    Jan 2008
    Age
    29
    Posts
    930
    Rep Power
    0
    Level
    25
    Lv. Percent
    64.45%

    I just wanted to make a post and use this
  8. New Member
    tmachovec's Avatar
    Stats
    6'2"  192 lbs.
    Join Date
    Feb 2008
    Age
    34
    Posts
    73
    Rep Power
    120
    Level
    8
    Lv. Percent
    13.89%

    Oh yeah, I forgot to mention I did picked up 50mg DHEA up on Saturday. I have been taking 100-150 mg in the morning the past two days. I will give a status update and probably stick with 30mg havoc this last week.
  9. Elite Member
    TimberLakers's Avatar
    Stats
    6'1"  190 lbs.
    Join Date
    May 2008
    Posts
    7,388
    Rep Power
    17052
    Level
    55
    Lv. Percent
    70.24%
    Achievements Activity ProPosting ProPosting Authority

    Quote Originally Posted by tmachovec View Post
    Oh yeah, I forgot to mention I did picked up 50mg DHEA up on Saturday. I have been taking 100-150 mg in the morning the past two days. I will give a status update and probably stick with 30mg havoc this last week.
    Nice. Good luck.
  10. New Member
    tmachovec's Avatar
    Stats
    6'2"  192 lbs.
    Join Date
    Feb 2008
    Age
    34
    Posts
    73
    Rep Power
    120
    Level
    8
    Lv. Percent
    13.89%

    I think I am going to end the cycle early. I feel alright but the lethargy over the weekend and the "back pumps" are enough for me to stop (of course I did back workout yesterday). I have read the lethargy comes from the elevated liver function and the back pumps are really your kidneys swelling trying to make more blood? I think and hope its just sore "spinae erectors" (sp?) since they are always having to work at holding us upright.

    Anyway, I think the dhea is helping but I think I will know better tomorrow. It just sucks I couldn't work out today.
  

  
 

Similar Forum Threads

  1. start nolva early????????
    By jrelectric in forum Cycle Info
    Replies: 9
    Last Post: 06-18-2010, 09:45 PM
  2. start serm early?
    By redrocket399 in forum Anabolics
    Replies: 15
    Last Post: 12-24-2009, 12:43 PM
  3. What if you wait to long to start PCT?
    By Chemist63 in forum Post Cycle Therapy
    Replies: 3
    Last Post: 11-23-2005, 12:33 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in